# SDR SWAA2023100997855

- Difficulty date: September 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 663 COMPOSITE BULKHEAD IS CRACKED AT WL 157 RB; 30.<[01] RIGHT STATION 663 COMPOSITE BULKHEAD; WITH CRACK AT WL 157 RB; 30; WAS REPAIRED IAW SRM 51-70-04-2R-10.;[02] VERIFIED CORRECTIVE ACTION # VERIFIED MEASUREMENTS
